# SDR REXA2013100601995

- Difficulty date: October 6, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FOLDING STEP, FUSELAGE SIDE HINGE CORRODED.  REPLACED PAX DOOR TOP FOLDING STEP HINGE IAW SRM 51-40-11.
